# SDR MALA020665

- Difficulty date: November 25, 2002
- Submitted: November 26, 2002
- Operation: Air carrier
- Aircraft: N423XJ
- Make and model: Saab 340B
- Aircraft serial: 340B423
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: CGAB120101
- Part serial: 750
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CARGO SMOKE DETECTION SYSTEM WOULD NOT TEST. AIRCRAFT FERRIED FROM MLI TO MSP FOR FURTHER REPAIR AND TROUBLESHOOTING OF CARGO SMOKE DETECTION.  MAINTENANCE REMOVED AND REPLACED CARGO SMOKE DETECTOR PER AMM 26-13-15-4 OPS CHECKS GOOD. PN CGAB1201-01 SN/OFF 750, SN/ON 088.
